Alert archive / New Jersey / Small Craft Advisories in 2009
Small Craft Advisory 63, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Aug 27, 2009, 2:33 AM EDT. It took effect at Aug 28, 2009, 8:00 AM EDT. It was in force for 61 hr.
The area
The counties it named.
The facts
- Issued
- Aug 27, 2009, 2:33 AM EDT (06:33 UTC)
- In effect from
- Aug 28, 2009, 8:00 AM EDT
- Expired
- Aug 30, 2009, 9:20 PM EDT
- In force
- 61 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
574 WHUS71 KPHI 270633 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 233 AM EDT THU AUG 27 2009 ...TROPICAL STORM DANNY WILL BE MOVING BY TO THE EAST OF THE REGION ON SATURDAY. SEAS ASSOCIATED WITH DANNY AND A BROAD ONSHORE FLOW WILL BEGIN TO AFFECT THE REGION ON FRIDAY... ANZ450>455-272030- /O.NEW.KPHI.SC.Y.0063.090828T1200Z-090829T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 233 AM EDT THU AUG 27 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM FRIDAY TO 6 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO 6 AM EDT SATURDAY. A BROAD ONSHORE FLOW WILL BE DEVELOPING OVER THE WATERS THROUGH TONIGHT. THIS ONSHORE FLOW COMBINED WITH SOME OF THE SEAS COMING OUT OF DANNY TO THE SOUTH SHOULD ALLOW SEAS TO INCREASE TO AT LEAST 5 FT BEGINNING ON FRIDAY AND CONTINUING INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RNS
10 follow-up statements
577 WHUS71 KPHI 272153 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 553 PM EDT THU AUG 27 2009 ...TROPICAL STORM DANNY WILL BE MOVING BY TO THE EAST OF THE REGION ON SATURDAY. SEAS ASSOCIATED WITH DANNY AND A BROAD ONSHORE FLOW WILL BEGIN TO AFFECT THE REGION ON FRIDAY... ANZ450>455-281000- /O.CON.KPHI.SC.Y.0063.090828T1200Z-090829T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 553 PM EDT THU AUG 27 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 6 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 6 AM EDT SATURDAY. A BROAD ONSHORE FLOW WILL BE DEVELOPING OVER THE WATERS THROUGH TONIGHT. THIS ONSHORE FLOW COMBINED WITH SOME OF THE SEAS COMING OUT OF DANNY TO THE SOUTH SHOULD ALLOW SEAS TO INCREASE TO AT LEAST 5 FT BEGINNING ON FRIDAY AND CONTINUING INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
727 WHUS71 KPHI 280931 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 531 AM EDT FRI AUG 28 2009 ...TROPICAL STORM DANNY WILL BE MOVING BY TO THE EAST OF THE REGION ON SATURDAY. SEAS ASSOCIATED WITH DANNY AND A BROAD ONSHORE FLOW WILL BEGIN TO AFFECT THE REGION TODAY... ANZ450>455-281745- /O.EXT.KPHI.SC.Y.0063.090828T1200Z-090830T0100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 531 AM EDT FRI AUG 28 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EDT SATURDAY. A BROAD ONSHORE FLOW WILL BE DEVELOPING OVER THE WATERS THROUGH TONIGHT. THIS ONSHORE FLOW COMBINED WITH SOME OF THE SEAS COMING OUT OF DANNY TO THE SOUTH SHOULD ALLOW SEAS TO INCREASE TO AT LEAST 5 FT BEGINNING ON FRIDAY AND CONTINUING INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
140 WHUS71 KPHI 281950 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 350 PM EDT FRI AUG 28 2009 ANZ450>455-290400- /O.EXT.KPHI.SC.Y.0063.000000T0000Z-090830T1200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 350 PM EDT FRI AUG 28 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 800 AM ON SUNDAY. TROPICAL STORM DANNY IS FORECAST TO CAUSE WAVES TO INCREASE ON THE COASTAL WATERS OF DELAWARE AND NEW JERSEY. WAVES ARE EXPECTED TO REACH 6 TO 9 FEET ON SATURDAY, BEFORE THEY BEGIN TO SUBSIDE SLOWLY ON SUNDAY. PLEASE REFER TO THE LATEST STATEMENTS FROM THE NATIONAL HURRICANE CENTER REGARDING TROPICAL STORM DANNY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$
168 WHUS71 KPHI 290025 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 825 PM EDT FRI AUG 28 2009 ANZ450>455-291000- /O.CON.KPHI.SC.Y.0063.000000T0000Z-090830T1200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 825 PM EDT FRI AUG 28 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 800 AM ON SUNDAY. TROPICAL STORM DANNY IS FORECAST TO CAUSE WAVES TO INCREASE ON THE COASTAL WATERS OF DELAWARE AND NEW JERSEY. WAVES ARE EXPECTED TO REACH 6 TO 9 FEET ON SATURDAY, BEFORE THEY BEGIN TO SUBSIDE SLOWLY ON SUNDAY. PLEASE REFER TO THE LATEST STATEMENTS FROM THE NATIONAL HURRICANE CENTER REGARDING TROPICAL STORM DANNY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ IOVINO
697 WHUS71 KPHI 290756 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 356 AM EDT SAT AUG 29 2009 ANZ450>455-292000- /O.EXT.KPHI.SC.Y.0063.000000T0000Z-090830T2000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 356 AM EDT SAT AUG 29 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT SUNDAY. TROPICAL STORM DANNY WILL MOVE UP THE ATLANTIC COAST TODAY CAUSING WAVES TO INCREASE ON THE COASTAL WATERS OF DELAWARE AND NEW JERSEY. WAVES ARE EXPECTED TO REACH 6 TO 8 FEET THIS EVENING, BEFORE THEY BEGIN TO SUBSIDE SLOWLY LATER TONIGHT AND SUNDAY. PLEASE REFER TO THE LATEST STATEMENTS FROM THE NATIONAL HURRICANE CENTER REGARDING TROPICAL STORM DANNY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ RPW
136 WHUS71 KPHI 291458 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1058 AM EDT SAT AUG 29 2009 ANZ450>455-292030- /O.CON.KPHI.SC.Y.0063.000000T0000Z-090830T2000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1058 AM EDT SAT AUG 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY. THE REMNANTS OF TROPICAL STORM DANNY WILL MOVE NORTHWARD THROUGH TODAY BUT REMAIN OFFSHORE. THIS, WITH THE COMBINATION OF A STRONG UPPER LEVEL DISTURBANCE AND A COLD FRONT, WILL CAUSE SEAS TO BE ROUGH. SEAS ARE EXPECTED TO BE 5 TO 8 FEET THROUGH THIS EVENING, BEFORE BEGINNING TO SLOWLY SUBSIDE LATER TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ RPW/GORSE
696 WHUS71 KPHI 291936 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 PM EDT SAT AUG 29 2009 ...HAZARDOUS SEAS TO CONTINUE... ANZ450>455-300830- /O.EXT.KPHI.SC.Y.0063.000000T0000Z-090830T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 336 PM EDT SAT AUG 29 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT SUNDAY. AS THE REMNANTS OF TROPICAL STORM DANNY CONTINUE TO MOVE FARTHER AWAY FROM THE AREA, A COLD FRONT WILL BE APPROACHING LATE TONIGHT. THE COMBINATION OF THESE SYSTEMS HAS ALLOWED SEAS TO REMAIN ELEVATED, AND WITH A LONGER PERIOD TO THEM, THE SEAS WILL BE ON THE ROUGH SIDE THROUGH MOST OF SUNDAY. THE SEAS ARE EXPECTED TO PEAK THIS EVENING, THEN SLOWLY SUBSIDE LATE TONIGHT AND ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ GORSE
611 WHUS71 KPHI 300822 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 422 AM EDT SUN AUG 30 2009 ...HAZARDOUS SEAS TO CONTINUE... ANZ450-451-302000- /O.EXT.KPHI.SC.Y.0063.000000T0000Z-090831T0200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 422 AM EDT SUN AUG 30 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. LARGE LONG PERIOD SWELLS, LEFT OVER FROM THE REMNANTS OF DANNY, WILL SLOWLY SUBSIDE TODAY, BUT WILL CONTINUE TO PROVIDE ROUGH SEAS, ESPECIALLY IN INLETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ ANZ452>455-302000- /O.CON.KPHI.SC.Y.0063.000000T0000Z-090830T2200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 422 AM EDT SUN AUG 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. LARGE LONG PERIOD SWELLS, LEFT OVER FROM THE REMNANTS OF DANNY, WILL SLOWLY SUBSIDE TODAY, BUT WILL CONTINUE TO PROVIDE ROUGH SEAS, ESPECIALLY IN INLETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ RPW
539 WHUS71 KPHI 301922 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 322 PM EDT SUN AUG 30 2009 ANZ452>455-310200- /O.EXT.KPHI.SC.Y.0063.000000T0000Z-090831T0200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 322 PM EDT SUN AUG 30 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. LONG PERIOD SWELLS WILL SUBSIDE SOME THROUGH THIS EVENING, HOWEVER SOME ROUGH CONDITIONS MAY STILL OCCUR ESPECIALLY IN AND NEAR THE INLETS. AS HIGH PRESSURE BUILDS TOWARD OUR AREA EARLY THIS WEEK, A PROLONGED PERIOD OF NORTHEASTERLY WINDS IS EXPECTED. THIS MAY INCREASE ENOUGH TO PRODUCE SMALL CRAFT ADVISORY CONDITIONS AGAIN ALONG WITH BUILDING SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ ANZ450-451-310200- /O.CON.KPHI.SC.Y.0063.000000T0000Z-090831T0200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 322 PM EDT SUN AUG 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. LONG PERIOD SWELLS WILL SUBSIDE SOME THROUGH THIS EVENING, HOWEVER SOME ROUGH CONDITIONS MAY STILL OCCUR ESPECIALLY IN AND NEAR THE INLETS. AS HIGH PRESSURE BUILDS TOWARD OUR AREA EARLY THIS WEEK, A PROLONGED PERIOD OF NORTHEASTERLY WINDS IS EXPECTED. THIS MAY INCREASE ENOUGH TO PRODUCE SMALL CRAFT ADVISORY CONDITIONS AGAIN ALONG WITH BUILDING SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ GORSE
521 WHUS71 KPHI 310120 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 920 PM EDT SUN AUG 30 2009 ANZ450>455-310230- /O.CAN.KPHI.SC.Y.0063.000000T0000Z-090831T0200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 920 PM EDT SUN AUG 30 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. LARGE SWELLS ASSOCIATED WITH SATURDAY/S PASSAGE OF THE OFFSHORE TROPICAL WEATHER SYSTEM HAVE DECREASED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Aug 26, 7:25 PM EDT, 7 hours 8 minutes earlier.
Area forecast discussion, Aug 26, 7:25 PM EDT, 7 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 725 PM EDT WED AUG 26 2009 .SYNOPSIS... A COLD FRONT WILL CROSS THE REGION TONIGHT BUT SHOULD REMAIN DRY IN MOST LOCATIONS. AN AREA OF LOW PRESSURE OVER THE OHIO VALLEY AND ITS ASSOCIATED COLD FRONT WILL APPROACH THE AREA THURSDAY NIGHT AND FRIDAY, THEN ALL EYES TURN TO TROPICAL STORM DANNY AND ITS POTENTIAL IMPACTS TO OUR REGION OVER THE WEEKEND. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... A CDFNT WILL CROSS THE REGION EARLY TONIGHT AND SHOULD COME THROUGH DRY IN MOST AREAS. THE BEST CHC TO SEE ANY PRECIP WOULD BE IN THE NRN ZONES. OTHERWISE, A GENLY QUIET AND COMFORTABLE NIGHT IS IN STORE. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... WEAK HIGH PRESSURE BUILDS IN BEHIND THE FRONT FOR THURSDAY BRINGING ANOTHER DRY AND COOLER DAY. TEMPS WILL REMAIN IN THE LOW TO MID 80S IN MOST LOCATIONS WITH DEW POINTS DROPPING INTO THE 50S. A LOW IN THE OH VLY WILL MOVE TOWARD THE REGION THURSDAY NIGHT AND ITS ATTENDANT WMFNT WILL BE IN CLOSE PROXIMITY. THERE IS DECENT MODEL AGREEMENT THAT THE APPROACHING LOW AND FRONT COULD TRIGGER SOME PRECIP LATER THURSDAY NIGHT. THERE ARE SOME DIFFS WRT HIGH TEMPS ON THURSDAY, ALL DUE TO THE LOCATION OF THE AFOREMENTIONED FEATURES. WITHOUT ANYTHING KEY TO HANG MY HAT ON, SPLITTING THE DIFFERENCE SEEMS THE BEST COURSE OF ACTION AT THIS TIME. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... THINGS BEGIN TO TAKE A PRONOUNCED DOWNHILL TURN ON FRIDAY AS THE LOW IN THE OH VLY STRENGTHENS AND THE WMFNT MOVES THROUGH THE AREA. HOWEVER, THESE FEATURES ARE ONLY A PART OF THE EQUATION AS ALL ATTENTION WILL SHIFT TO NEWLY FORMED TS DANNY, WHICH IS CURRENTLY WELL EAST OF THE BAHAMAS. THERE IS CURRENTLY SIGNIFICANT UNCERTAINTY WRT TO TRACK OF DANNY. THE COMPUTER MODELS ESSENTIALLY FALL INTO TWO CAMPS. THE GFS AND MANY OF THE TROPICAL SPECIFIC MODELS, INDICATE AN EASTERN TRACK OFF THE COAST. THE NAM AND 16/00Z CMC ARE STRONGER AND AFTER LANDFALL IN THE CAROLINAS KEEP THE LOW EITHER INLAND OR RECURVE IT, BUT KEEP IT MUCH CLOSER TO THE COAST. THE 16/12Z CMC STILL MAINTAINS THE STRONGER SYS BUT HAS SHIFTED SIGNIFICANTLY TO THE E. THE 26/00Z ECMWF IS FAIRLY FAR E AT FIRST BUT THEN TURNS THE SYS CLOSER TO THE COAST BY SAT AM. THE 26/12Z ECMWF HAS ALSO SHIFTED FURTHER E, SO PERHAPS A MORE ELY PATH WILL MATERIALIZE. THE OFFICIAL NHC FCST TAKES A MIDDLE OF THE ROAD APPROACH, BOTH LITERALLY AND FIGURATIVELY. QPF VALUES COULD RANGE ACRS THE GAMUT AS WELL, ALL DEPENDENT ON THE PATH AND TRACK OF DANNY. REGARDLESS OF WHAT TRACK THE SYS ULTIMATELY TAKES, THERE WILL LIKELY BE SOME IMPACT TO THE AREA ESPECIALLY ON SATURDAY. WHETHER THOSE IMPACTS ARE JUST ON THE WATER OR INVOLVE HEAVY RAIN AND STRONG WINDS INLAND REMAINS TO BE SEEN. STAY TUNED TO THIS DEVELOPING AND CHANGING SITUATION AND PLEASE SEE THE LATEST NHC ADVISORIES FOR THE MOST UP-TO-DATE INFO ON TS DANNY. AFTER DANNY MOVES AWAY BY SATURDAY NIGHT, THERE MAY BE A BREAK IN THE WX, BEFORE THE AFOREMENTIONED CDFNT MOVES THROUGH ON SUNDAY OR SUNDAY NIGHT. THEN A WAVE MAY MOVE UP THE FRONT, KEEPING THINGS UNSETTLED INTO MONDAY. THIS ADDITIONAL PRECIP WITH THE FRONT AND WILL ONLY ADD TO WHATEVER FALLS FROM TS DANNY. HIGH PRES THEN BUILD IN FOR MONDAY NIGHT THROUGH MIDWEEK, BRINGING DRY AND PLEASANT WX TO THE REGION. GUID TEMPS LOOK REASONABLE AND WERE GENLY ACCEPTED. && .AVIATION /23Z WEDNESDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A COLD FRONT WILL SETTLE ACROSS OUR AREA DURING THE FIRST HALF OF TONIGHT. A NARROW BAND OF CLOUDS AND SHOWERS ARE ASSOCIATED WITH THIS FRONT, HOWEVER RADAR TRENDS ARE SUGGESTING THIS ACTIVITY IS WEAKENING SOME AS IT MOVES SOUTHEASTWARD. WHILE A SHOWER OR TWO CANNOT BE RULED OUT NEAR KABE, THE CHANCES LOOK SMALL ENOUGH THEREFORE NO MENTION WILL BE INCLUDED. WILL MONITOR RADAR TRENDS THOUGH AND ISSUE AN AMENDMENT IF SHOWERS LOOK TO IMPACT THIS TERMINAL. ELSEWHERE, MAINLY A MID LEVEL CLOUD DECK WILL DRIFT ACROSS BUT WILL TEND TO THIN SOME AS IT GETS TO NEAR A LINE FROM ABOUT KILG TO KACY. OVERALL, VFR CONDITIONS ARE EXPECTED TONIGHT. A WIND SHIFT WILL TAKE PLACE WITH THIS FRONT, HOWEVER AS VERTICAL MIXING WANES THIS EVENING /WINDS ALREADY SETTLING/, MANY TERMINALS SHOULD HAVE THEIR SURFACE WINDS GO LIGHT AND VARIABLE. KPHL WILL PROBABLY HANG ONTO JUST ENOUGH WIND THEREFORE A DIRECTION WAS INDICATED THROUGH THE NIGHT. FOR THURSDAY, THE FRONTAL BOUNDARY WILL STALL OUT TO OUR SOUTH AS HIGH PRESSURE BUILDS TO OUR NORTH. THIS WILL ALLOW A NORTHEASTERLY SURFACE FLOW TO OCCUR ALTHOUGH THE SPEEDS ARE ANTICIPATED TO BE 10 KNOTS OR LESS. THE LOW-LEVEL AIR MASS IS FORECAST TO BE DRYING OUT SOME, HOWEVER ENOUGH SURFACE HEATING SHOULD TAKE PLACE TO ALLOW FOR SOME CUMULUS TO DEVELOP. THERE COULD STILL BE A LITTLE BIT OF MID TO HIGH CLOUD AROUND AS WELL. THERE IS SOME POTENTIAL THAT CLOUDS MAY TRY AND MOVE ONSHORE AND INTO THE KACY AND KMIV AREAS. GIVEN THE FORECAST DRYING OF THE LOW-LEVEL AIR MASS THOUGH, WE DID NOT BRING A LOT OF CLOUDS BACK IN, BUT DID INDICATE THIS POSSIBLE TREND TOWARD THE END OF THE PERIOD. OUTLOOK... TROPICAL STORM DANNY IS FORECAST TO MAKE A TURN NORTHWARD LATER THIS WEEK AND INTO THE WEEKEND. THERE IS UNCERTAINTY REGARDING THE TRACK AND EVEN INTENSITY OF THIS SYSTEM, HOWEVER IT LOOKS TO AT LEAST PARALLEL THE EAST COAST LATE FRIDAY AND SATURDAY. AN ONSHORE FLOW HOWEVER WILL STRENGTHEN SOME AHEAD OF THIS SYSTEM FRIDAY AND SATURDAY, AND THIS MAY GATHER ENOUGH DEEPER MOISTURE TO PRODUCE LOW CEILINGS ALONG WITH SHOWERS AND PERHAPS THUNDERSTORMS. ONCE THIS SYSTEM EXITS, A COLD FRONT IS SCHEDULED TO ARRIVE SUNDAY AFTERNOON, THEN BE TO OUR EAST ON MONDAY. && .MARINE... A COLD FRONT WILL CROSS THE WATERS EARLY TONIGHT. WEST TO SOUTHWEST WINDS EARLY THIS EVENING WILL VEER TO NORTH BEHIND THE FRONT. WIND SPEEDS ARE EXPECTED TO BE AROUND 10 TO 15 KNOTS. SMALL CRAFT ADVISORIES WILL NOT BE NEEDED IN THE SHORT TERM. TROPICAL STORM DANNY IS THE BIG WEATHER STORY TODAY. IT HAS FORMED EAST OF THE BAHAMAS, AND ACCORDING TO THE MOST RECENT NHC /NATL HURRICANE CENTER/ FORECAST, IT WILL MOVE NORTHWARD NEAR THE EAST COAST THE NEXT FEW DAYS. THE NHC FORECAST CALLS FOR DANNY TO BECOME A CAT1 HURRICANE BEFORE BECOMING EXTRATROPICAL BY SUNDAY. CONSULT THE LATEST FORECAST FROM THE NHC FOR MORE INFORMATION. WIND AND SEAS WILL STEADILY INCREASE FRIDAY AND REMAIN RATHER HIGH THROUGH SATURDAY. MARINE HEADLINES /SCA. TS/WATCH OR WARN/ MAY EVENTUALLY BE ISSUED WHEN DANNY NEARS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...NIERENBERG NEAR TERM...NIERENBERG SHORT TERM...NIERENBERG LONG TERM...NIERENBERG AVIATION...GORSE MARINE...OHARA
Hazardous weather outlook, Aug 26, 3:55 PM EDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 355 PM EDT WED AUG 26 2009 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-272000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 355 PM EDT WED AUG 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. TROPICAL STORM DANNY WILL IMPACT THE AREA FRIDAY NIGHT INTO AT LEAST SATURDAY NIGHT WITH THE POSSIBILITY OF HEAVY RAIN AND GUSTY WINDS OVER THE AREA. THERE IS STILL QUITE A BIT OF UNCERTAINTY WITH RESPECT TO THE TRACK OF THE SYSTEM AND DANNYS ULTIMATE TRACK WILL DETERMINE WHAT OCCURS OVER THE REGION. PLEASE REFER TO THE NATIONAL HURRICANE CENTER FOR THE LATEST ADVISORIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-272000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 355 PM EDT WED AUG 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. TROPICAL STORM DANNY WILL IMPACT THE AREA FRIDAY NIGHT INTO AT LEAST SATURDAY NIGHT WITH THE POSSIBILITY OF HEAVY RAIN AND GUSTY WINDS OVER THE AREA. THERE IS STILL QUITE A BIT OF UNCERTAINTY WITH RESPECT TO THE TRACK OF THE SYSTEM AND DANNYS ULTIMATE TRACK WILL DETERMINE WHAT OCCURS OVER THE REGION. ENHANCED RIP CURRENTS ARE ALSO POSSIBLE. PLEASE REFER TO THE NATIONAL HURRICANE CENTER FOR THE LATEST ADVISORIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-272000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 355 PM EDT WED AUG 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. TROPICAL STORM DANNY WILL IMPACT THE AREA FRIDAY NIGHT INTO AT LEAST SATURDAY NIGHT WITH THE POSSIBILITY OF HEAVY RAIN AND GUSTY WINDS AND INCREASED SEAS OVER THE AREA. THERE IS STILL QUITE A BIT OF UNCERTAINTY WITH RESPECT TO THE TRACK OF THE SYSTEM AND DANNYS ULTIMATE TRACK WILL DETERMINE WHAT OCCURS OVER THE REGION. PLEASE REFER TO THE NATIONAL HURRICANE CENTER FOR THE LATEST ADVISORIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.